# SDR P5CA2017080700251

- Difficulty date: August 7, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 66,837 hours, 11,205 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 892480
- Part serial: K3769
- Condition: Leaking
- Location: Upper Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK WATER FIRE EXTINGUISHER HAS SIGNS OF LEAKING.   REMOVED AND REPLACED THE FIRE EXTINGUISHER IAW AMM 26-26-02, CHECKED OK.
